# SDR NACA2023021500001

- Difficulty date: February 15, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,559 hours, 20,103 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP PRESSURE LIGHT STAYS ILLUMINATED. PERFORMED FIM TASK 28-22 FAULT TREE 819, FOUND LEFT AFT PRESSURE SWITCH INOP, REMOVED AND REPLACED LEFT AFT PRESSURE SWITCH PER AMM 28-41-01 OPS CHECK NORMAL. PART UNKNOWN TO TRAX, NO HOURS INFO.
